Journal of Differential Geometry

0-deformable $(1,\,1)$-tensor fields

Clark Jeffries

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 575-583.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431175

Digital Object Identifier
doi:10.4310/jdg/1214431175

Mathematical Reviews number (MathSciNet)
MR0336629

Zentralblatt MATH identifier
0266.53014

Subjects
Primary: 53C05: Connections, general theory

Citation

Jeffries, Clark. 0-deformable $(1,\,1)$-tensor fields. J. Differential Geom. 7 (1972), no. 3-4, 575--583. doi:10.4310/jdg/1214431175. https://projecteuclid.org/euclid.jdg/1214431175


Export citation